Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the energy of a large atom


Authors: Charles L. Fefferman and Luis A. Seco
Journal: Bull. Amer. Math. Soc. 23 (1990), 525-530
MSC (1985): Primary 81G45, 81C15
DOI: https://doi.org/10.1090/S0273-0979-1990-15969-5
MathSciNet review: 1056556
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Hughes, Adv. Math, (to appear). MR 1033078
  • 2. C. Fefferman and L. Seco, An upper bound for the number of electrons in a large ion, Proc. Nat. Acad. Sci. USA 88 (10) (1989), 3464-3465. MR 997636
  • 3. C. Fefferman and L. Seco, Asymptotic neutrality of large ions, Comm. Math. Phys. 128 (1990), 109-130. MR 1042446
  • 4. E. H. Lieb, A lower bound for coulomb energies, Phys. Let. 70A (1979), 444-446. MR 588128
  • 5. E. H. Lieb, Thomas-Fermi and related theories of atoms and molecules, Rev. Modern Phys. 53 (4) (1981). MR 629207
  • 6. E. Leib and B. Simon, Thomas-Fermi theory of atoms, molecules and solids, Adv. Math. 23 (1977), 22-116. MR 428944
  • 7. J. Schwinger, Thomas-Fermi model: The second correction, Physical Review A24, vol. 5, Amer. Inst. Physics, New York, 1981, pp. 2353-2361. MR 635740
  • 8. L. Seco, I. M. Sigal, and J. P. Solovej, Bound on the ionization energy of large atoms, Comm. Math. Phys. (to appear). MR 1065674
  • 9. H. Siedentop and R. Weikard, On the leading energy correction for the statistical model of the atom: Interacting case, Comm. Math. Phys. 112 (1987), 471-490. MR 908549
  • 10. H. Siedentop and R. Weikard, On the leading correction of the Thomas-Fermi model: Lower bound, Invent. Math. 97 (1989), 159-193. MR 999317
  • 11. H. Siedentop and R. Weikard, A lower bound of Scott type by a new microlocalization technique (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 81G45, 81C15

Retrieve articles in all journals with MSC (1985): 81G45, 81C15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15969-5

American Mathematical Society